Please use this identifier to cite or link to this item:
Title: Mean exit times for free inertial stochastic processes
Author: Porrà i Rovira, Josep Maria
Masoliver, Jaume, 1951-
Lindenberg, Katja
Keywords: Física estadística
Statistical physics
Issue Date: 1994
Publisher: The American Physical Society
Note: Reproducció del document publicat a: http://10.1103/PhysRevE.50.1985
It is part of: Physical Review E, 1994, vol. 50, núm. 3, p. 1985-1993
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
82153.pdf1.36 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.